# SDR IXXA08SMN085S

- Difficulty date: February 15, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT ELEVATOR LOWER SKIN DENTED AT STATION XE 246.875.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGE SKIN.  FABRICATED NEW SKIN, FINGER DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  BALANCED, AND FOUND TO BE WITHIN LIMITS MOMENT OF 1473.4 INCH-POUND.  INSTALLED NEW FASTENERS AND REPAIR PARTS AT STATION XE 246.000 TO XH 285.000 IAW DC8 SRM 51-1-11, DC8 SRM 55-4-1 FIGURE 1 SHEETS 1, 2 ITEMS "E" AND "F", DC8 SRM 55-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 51-4-4 PAGE 1-3, DC8 SRM 51-1-9 T/R 51-142, DC8 SRM 51-1-9A T/R 51-141, AND DC8 SRM 51-1-8B.
